# SDR 02FDEA00025

- Difficulty date: January 1, 2002
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N205FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22927
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN FRAME FLANGE BS 560, STR 24L.  REPAIRED FRAME BS 560 AT STR 24L PER SRM 51-40-3 & FEDEX EA 7-5310-62674.
